# SDR AALA20110916TUL02

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 34,435 hours, 16,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, DENT IN OUTBOARD FLAP INBOARD TRAILING EDGE WEDGE AT OUTBOARD AFT CORNER.  REPLACED DENTED SKIN WITH NEW SKIN AS PER ESO 80096 PER SRM 57-50-14.
